MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that procedure was cancelled.The 100% stenosed target lesion was located in the moderately tortuous and severely left forearm vein.A 5.0mmx40mmx40cm sterling balloon catheter was advanced for dilation.During the procedure, the device could not cross the lesion.The device was not completed due to same device unavailable.No complications were reported, and the patient was in good condition after the procedure.
 
Event or Problem Description
It was reported that procedure was cancelled.The 100% stenosed target lesion was located in the moderately tortuous and severely left forearm vein.A 5.0mmx40mmx40cm sterling balloon catheter was advanced for dilation.During the procedure, the device could not cross the lesion.The device was not completed due to same device unavailable.No complications were reported, and the patient was in good condition after the procedure.It was further reported that the patient was sedated with local anesthesia when the issue occurred, and the procedure was completed with the device.
 
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19802204
Report Number2124215-2024-44162
Device Sequence Number7395235
Product Code DQY
UDI-Device Identifier08714729122913
UDI-Public08714729122913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0033090812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/13/2024
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown